# SDR 97ZZZX1131

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N978E
- Make and model: Lear 36A
- Aircraft serial: 024
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Part number: MISLSH19C
- Condition: Corroded
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT CONNECTION OF PLUG CAUSES INTERMITTENT AVAILABILITY OF VARIABLE AUTHORITY OF NOSE WHEEL STEERING.  THE PLUG IS TOO SUSCEPTIBLE TO MOISTURE AND CORROSION.  THIS SITUATION THE PLUG OPERATED INTERMITTENTLY CAUSING LOSS OF CONTROL OF NOSE WHEEL STEERING AND CONTROL OF THE AIRCRAFT WHICH WENT OFF THE RUNWAY.
